# SDR USAA070272

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5 - 329 S17R HAS CORROSION.  REMOVED & MADE NEW Z-ANGLES PER SRM 51-10-02; CORR TASK C53-107-02; LEVEL 2   DEFECT SIZE:  .5 INCH.
